Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 214, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Aug 9, 2012, 2:11 PM EDT for 4 counties in Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 2:11 PM EDT (18:11 UTC)
- Expired
- Aug 9, 2012, 2:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 51 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
120
WUUS53 KJKL 091811
SVRJKL
KYC051-109-125-193-091845-
/O.NEW.KJKL.SV.W.0214.120809T1811Z-120809T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
211 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
EXTREME SOUTH CENTRAL JACKSON COUNTY IN SOUTHEAST KENTUCKY...
NORTHEASTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
EXTREME WEST CENTRAL PERRY COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 245 PM EDT
* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRACE...OR 6 MILES NORTHWEST OF MANCHESTER...AND MOVING EAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...MALCOMB...SIDELL...HIGH KNOB...HERRON...BURNING
SPRINGS...SIBERT...SACKER GAP...CHESTNUTBURG...FALL ROCK...HIMA...
TREADWAY...ADD...HORSE CREEK JUNCTION...LITTLETON...BERNICE...
GARRARD...LAUREL CREEK...MILL POND AND BOHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3711 8393 3728 8396 3732 8362 3729 8360
3729 8355 3729 8354 3728 8358 3726 8356
3727 8355 3718 8354 3717 8355 3712 8355
3710 8354
TIME...MOT...LOC 1811Z 266DEG 15KT 3719 8384
WIND...HAIL 60MPH 1.00IN
$$
BECKER2 follow-up statements
329
WWUS53 KJKL 091831
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
231 PM EDT THU AUG 9 2012
KYC051-109-125-193-091845-
/O.CON.KJKL.SV.W.0214.000000T0000Z-120809T1845Z/
JACKSON KY-PERRY KY-CLAY KY-LAUREL KY-
231 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAUREL...NORTHERN CLAY...EXTREME WEST CENTRAL PERRY AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 245 PM EDT...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BERNICE...OR NEAR MANCHESTER...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BOHO...TANKSLEY...FELTY...WILD CAT...AMMIE...HENSLEY...SPURLOCK...
BARCREEK...HECTOR...SETH...ENLINE...PEABODY...ONEIDA...BIG CREEK...
JACKS CREEK...BRUTUS...TEGES...NEWFOUND AND MARCUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3711 8393 3728 8396 3732 8362 3729 8360
3729 8355 3729 8354 3728 8358 3726 8356
3727 8355 3718 8354 3717 8355 3712 8355
3710 8354
TIME...MOT...LOC 1831Z 266DEG 15KT 3720 8374
WIND...HAIL 60MPH 1.00IN
$$
BECKER446
WWUS53 KJKL 091840
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
240 PM EDT THU AUG 9 2012
KYC051-109-125-193-091849-
/O.EXP.KJKL.SV.W.0214.000000T0000Z-120809T1845Z/
JACKSON KY-PERRY KY-CLAY KY-LAUREL KY-
240 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAUREL...NORTHERN
CLAY...EXTREME WEST CENTRAL PERRY AND SOUTHEASTERN JACKSON COUNTIES
WILL EXPIRE AT 245 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER...MORE STORMS ARE EXPECTED TO MOVE INTO THE AREA
AROUND 3 PM EDT AND SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE OVER THE AREA.
LAT...LON 3711 8393 3728 8396 3732 8362 3729 8360
3729 8355 3729 8354 3728 8358 3726 8356
3727 8355 3718 8354 3717 8355 3712 8355
3710 8354
TIME...MOT...LOC 1839Z 266DEG 15KT 3720 8370
$$
BECKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:22 PM EDT, 49 minutes earlier.
Area forecast discussion, Aug 9, 1:22 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 122 PM EDT THU AUG 9 2012 .UPDATE... ISSUED AT 1045 AM EDT THU AUG 9 2012 SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE SWRN COUNTIES OF OUR CWFA. CURRENTLY ONLY ISOLATED BUT SOME OF THEM COULD BECOME QUITE STRONG. CURRENT POPS ARE GOOD AND WITH THE CLOUD CLVER THE TEMPS ARE GOOD AS WELL. HAVE UPDATED GRIDS WITH LATEST ESTF DAT UPLOAD BUT ZONES ARE IN GOOD SHAPE. ONE FEATURE TO WATCH IS A STRONG OUTFLOW FROM THE MCS IN OHIO THAT IS PUSHING THRU OUR NERN COUNTIES. THIS FEATURE MAY SPARK ADDITIONAL STORMS WITH THE DAY TIME HEATING. UPDATE ISSUED AT 757 AM EDT THU AUG 9 2012 UPDATED THE FORECAST TO BETTER REFLECT CURRENT CONDITIONS AND MODEL TRENDS. THE ONLY CHANGE WAS TO INCREASE THE CLOUDS FOR TODAY. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 254 AM EDT THU AUG 9 2012 THE MODELS ARE IN GOOD GENERAL AGREEMENT SHOWING A SHORT WAVE MOVING TOWARD THE AREA FROM THE NORTHWEST TODAY. THE SHORT WAVE WILL PUSH A COLD FRONT TOWARDS THE AREA. THE INITIAL SHORT WAVE WILL BE A WEAK ONE AND BEFORE THE FRONT CAN MOVE INTO THE AREA...A STRONG SHORT WAVE ASSOCIATED WITH THE UPPER LOW DROPPING DOWN ACROSS WISCONSIN TONIGHT WILL PRODUCE A WAVE ON THE FRONT AND KEPT IT NORTH OF THE AREA AND KEEP THE FRONT FROM ACTUALLY MOVING ACROSS THE AREA UNTIL FRIDAY DURING THE DAY. THE MOST IMPORTANT FORECAST ISSUE FOR TODAY IS THE SEVERE WEATHER POTENTIAL. SPC HAS PUT MOST OF EASTERN KENTUCKY IN A SLIGHT RISK (15 PERCENT) FOR SEVERE THUNDERSTORMS TODAY. THE NAM BUFR SOUNDING FOR THIS AFTERNOON IS SHOWING VERY UNSTABLE AIR OVER THE AREA WITH LIFTED INDEX VALUES OF -8 AND TOTAL TOTALS OF 53 OVER THE AREA AT 4 PM. THE POTENTIAL ENERGY...AS MEASURED BY THE CAPE...IS AROUND 2000. THERE IS SOME DECENT TURNING OF THE WINDS FROM 5-20K FT WHICH WILL BE CONDUCIVE FOR LARGE HAIL FORMATION. THE FREEZING LEVEL IS ALSO A BIT LOWER THAN IT WAS THE LAST COUPLE OF WEEKS. AT 2 PM...THE NAM BUFR IS SHOWING SOME DRY AIR ALOFT WHICH WOULD BE CONDUCIVE FOR STRONG WIND GUSTS...HOWEVER BY 4 PM...SOME MID LEVEL MOISTURE WILL BE MOVING INTO THE AREA. THE SINGLE MISSING ELEMENT IS THE FORCING WHICH IS NEEDED TO INITIATE THE CONVECTION. DUE TO THE WEAK FORCING...HAVE ONLY FORECAST SCATTERED ACTIVITY THIS AFTERNOON AND THEN UPPED THINGS TO LIKELY THIS EVENING AS THE FRONT GETS CLOSER TO THE AREA. A COMBINATION OF THE STORM MOTION OF 10-15 MPH AND PRECIPITABLE WATER VALUES OF 1.25 TO 1.5 INCHES THIS AFTERNOON SHOULD HELP LIMIT ANY HEAVY PRECIPITATION AMOUNTS. THE ONLY FLASH FLOODING POTENTIAL SHOULD BE LIMITED ONLY TO A RARE CASE WHERE STORMS TRAIN ACROSS THE SAME AREA. ON FRIDAY THE PRECIPITABLE WATER INCREASES...HOWEVER THE STORM MOTION ALSO PICKS UP TO 20-30 MPH. TEMPERATURES WERE ONLY TWEAKED A LITTLE TO BETTER REFLECT MODEL TRENDS. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 323 AM EDT THU AUG 9 2012 THE MODELS REMAIN IN GOOD AGREEMENT WITH A PROGRESSIVE TREND TO THE EXITING UPPER LEVEL LOW THROUGH THE FIRST PART OF THE WEEKEND...WITH SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO ENDING IN THE EVENING ACROSS EASTERN KENTUCKY. MUCH MORE COMFORTABLE AIR WILL ARRIVE BEHIND THIS SYSTEM...WITH SATURDAY HIGHS PEAKING IN THE MIDDLE TO UPPER 70S WITH DEW POINTS DOWN INTO THE LOWER AND MIDDLE 50S. GENERALLY DRY WEATHER WILL HOLD ON THROUGH THE MIDDLE OF NEXT WEEK...WITH SLOWLY MODIFYING TEMPERATURES...REACHING SLIGHTLY ABOVE NORMAL VALUES BY WEDNESDAY. ONE POTENTIAL FLY IN THE OINTMENT WILL BE A PASSING SHORT WAVE TROUGH FROM MONDAY NIGHT THROUGH TUESDAY. THE ECMWF HAD BEEN MUCH WEAKER AND DECISIVELY DRY WITH THIS FEATURE...WHILE THE GFS HAS BEEN PLAYING THIS UP IN MORE RECENT RUNS. THE LATEST 00Z ECMWF HAS COME IN A BIT MORE LIKE THE GFS...SO SOME LOW CHANCE POPS MAY BE NEEDED IF THIS TREND HOLDS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 118 PM EDT THU AUG 9 2012 SCATTERED THUNDERSTORMS FORMING THIS AFTERNOON...LOCATIONS AND TIMING OF STORMS HAS THE STORMS OVER THE DANIEL BOONE NATIONAL FOREST AT 17Z AND MOVING EAST AT 15KTS. CIGS HAVE BECOME MVFR FOR MOST OF THE AREA AROUND THE STORMS...HOWEVER SOME TEMPO IFR VSBY WILL BE POSSIBLE NEAR THE STRONGEST STORMS. LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE TODAY NEAR THE STRONGEST STORMS. EXPECT WIDESPREAD RAIN WITH IFR CIGS TO START AFTER 10Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DUSTY SHORT TERM...JJ LONG TERM....GEOGERIAN AVIATION...DUSTY
Hazardous weather outlook, Aug 9, 4:31 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 431 AM EDT THU AUG 9 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 431 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT RISK THAT A FEW STORMS MAY BECOME SEVERE AND PRODUCE QUARTER SIZED HAIL AND WIND GUSTS GREATER THAN 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED TO CONTINUE FRIDAY AND THEN WILL BE ENDING FRIDAY EVENING FROM NORTHWEST TO SOUTHEAST AS THE FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INCIDENTS OF LARGE HAIL OR DAMAGING WINDS THIS AFTERNOON AND EVENING TO THE NATIONAL WEATHER SERVICE IN JACKSON. JJ
In the hours before
Special weather statement, Aug 9, 12:14 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1214 PM EDT THU AUG 9 2012 KYZ084-085-091715- MCCREARY-WHITLEY- 1214 PM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 115 PM EDT THURSDAY AFTERNOON... SOUTHERN MCCREARY AND SOUTHWESTERN WHITLEY. AT 1214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BLUE HERON... OR 8 MILES SOUTHWEST OF WHITLEY CITY...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...STEARNS AROUND 1225 PM EDT...STRUNK AROUND 1235 PM EDT...HOLLYHILL AROUND 100 PM EDT...ZION HILL AROUND 115 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE AND A HALF INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. BECKER
Special weather statement, Aug 9, 12:39 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1239 PM EDT THU AUG 9 2012 KYZ069-091745- JACKSON- 1239 PM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 145 PM EDT THURSDAY AFTERNOON... JACKSON. AT 1240 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOAM...OR 8 MILES WEST OF MCKEE...MOVING EAST AT 10 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...LOAM AROUND 1245 PM EDT...SANDGAP AROUND 1250 PM EDT...COLLINGSWORTH AROUND 1255 PM EDT...MIDDLEFORK AROUND 100 PM EDT...BRAZIL AROUND 105 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
Local storm report, Aug 9, 12:49 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1249 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL SOMERSET 37.08N 84.61W
08/09/2012 E0.75 INCH PULASKI KY FIRE DEPT/RESCUE
&&
TBREWERSpecial weather statement, Aug 9, 12:55 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1255 PM EDT THU AUG 9 2012 KYZ068-069-079-080-112-114-091800- PULASKI-ROCKCASTLE-LAUREL-JACKSON-OWSLEY-BREATHITT- 1255 PM EDT THU AUG 9 2012 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 200 PM EDT THURSDAY AFTERNOON... JACKSON... NORTHWESTERN OWSLEY... PULASKI... ROCKCASTLE... EXTREME WEST CENTRAL BREATHITT AND NORTHERN LAUREL. AT 1255 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRAZIL TO PULASKI COUNTY PARK...OR ALONG A LINE EXTENDING FROM MCKEE TO SOMERSET...MOVING EAST AT 15 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
Local storm report, Aug 9, 1:20 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
120 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG SOMERSET 37.08N 84.61W
08/09/2012 PULASKI KY 911 CALL CENTER
TREES BLOWN ACROSS ROAD ON LEAF LANE.
&&
TBREWERLocal storm report, Aug 9, 1:27 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
127 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL LOST CREEK 37.48N 83.33W
08/09/2012 E0.88 INCH BREATHITT KY TRAINED SPOTTER
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:59 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Rockcastle | 31 min |
| Aug 9, 1:06 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Rockcastle | 24 min |
| Aug 9, 1:27 PM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 4 hr |
| Aug 9, 1:59 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne | 4 hr |
| Aug 9, 2:15 PM EDT | Areal Flood Advisory | JKL | Clay, Laurel | 3 hr |
| Aug 9, 2:28 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Leslie | 32 min |
| Aug 9, 2:47 PM EDT | Areal Flood Advisory | JKL | Pulaski, Rockcastle | 3 hr |
| Aug 9, 2:59 PM EDT | Flash Flood Warning | JKL | Pulaski, Rockcastle | 3 hr |
| Aug 9, 3:10 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel | 2 hr |
| Aug 9, 3:50 PM EDT | Flash Flood Warning | JKL | Laurel | 3 hr |
| Aug 9, 5:06 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.